sexologist-icon
Period problem
I had period on 22nd april again i am having period on 07th may, i have taken contraceptive pill (ipill) on 28 april and 1 st may
33 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Shyama Nivas
Gynecologist 8 yrs exp Patna

Free 3 day follow up

Chat Now

₹250 for 24 hrs

I pill is a high dose hormonal pill.it can cause withdrawal bleeding due to hormonal imbalance.so it will be better to take regular oral contaceptive pill than i-pill.or you can use barrier method also.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Well hello there we understand your problem and your condition. Taking contraceptive pill on your own without any prescription may also cause irregular menses. Just consult a local gynecologist fir your help. Taking oc pills might be the reason it.may be of other reason too. To know that you need to get examined by her and the treatment would be according to the opinion. Thank you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.